On the Transformation of Bergman Kernels

Research output: Contribution to journalArticlepeer-review


This paper deals with the transformation of Bergman kernels. If we associate to a formally-hyperbolic differential equation another one of the same type by a differential operator we can declare in which way the Bergman kernels are transformed. Further-more. conditions are determined, so that the Bergman kernel of the first kind of the initial equation will be mapped on another one of the same class. An example is given.
Original languageEnglish
Article number4
Pages (from-to)163-171
Number of pages9
JournalComplex Variables
Issue number2
Publication statusPublished - 1985

Cite this